MathSciNet Relay Station
MathSciNet bibliographic data
MR1017000 13F05 (13B30)
Dobbs, David E.; Houston, Evan G.; Lucas, Thomas G.; Zafrullah, Muhammad $t$-linked overrings as intersections of localizations. Proc. Amer. Math. Soc. 109 (1990), no. 3, 637–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement